# SDR SWAA2017070514730

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 39,082 hours, 22,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.      R & R THE BATTERY PACK IAW AMM.
